# SDR UALA2011092805267

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,994 hours, 10,799 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 804
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATT CHARGER STATUS MSG.  REPLACED MAIN BATTERY.  REPLACED MAIN BATTERY CHARGER, MSG CLEARED.
